Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 07:46:01 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643376
  • Total Topics: 48954
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stopping Epzicom  (Read 576 times)

0 Members and 1 Guest are viewing this topic.

Offline cheo

  • Member
  • Posts: 4
Stopping Epzicom
« on: October 02, 2013, 12:30:43 AM »
Hi, everybody. Due to moving to a new state, I had to apply for ADAP and won't be approved until mid October. I am running out of meds this weekend, which mean around 10-15 days w/o treatment. I could have applied for a Patient Assistance Program or even bought it out of my pocket, but the new Dr. denied me the prescriptions, and will only fill them when ADAP is approved, despite having all my labs and my medical history.

He told me today that I will be OK if I stop my treatment for 10-15 days. I am taking Intelence, Isentress and Epzicom. He even told me that the claim that I can have a allergic reaction to Abacavir if I stop it and restart it is FALSE.

What do you think, guys?

My husband is still determine to find a way to buy the meds and we are talking with the other Dr. back in the other state. It's a long shot though.
 

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Stopping Epzicom
« Reply #1 on: October 02, 2013, 02:45:14 AM »
If you are not allergic to the abacavir in Epzicom, you can indeed stop and start again. Clearly you are not allergic.

Your doc don't seem very helpful.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.